# SDR ASAA2019022828422

- Difficulty date: February 28, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 23,576 hours, 7,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16698
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 23,623 hours, 7,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON /ON RECALL. GROUNDED - YES. REMOVED AND REPLACED LEFT PACK RAM AIR INLET ACTUATOR. OP'S CK GOOD REF AMM 21-51-21-000-801 AND 21-51-21-400-801. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON NR 1 AND NR 2 CONTROLLERS OP'S CK GOOD NO FAULTS NOTED ON BOTH BITE TEST REF AMM 21-61-00-700-806-002. THIS CLEARS MEL 21-5C.
